# SDR 2DYA2023F00239

- Difficulty date: July 24, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 61,903 hours, 35,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Part serial: NA
- Condition: Burned Out
- Location: Zone 600
- Part time: 61,903 hours, 35,452 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULBS IN-OP IN SIDEWALL EXIT SIGN AT R/H OVER WING EXIT.
